Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 84, NWS Green Bay, WI

November 26, 2011

NWS Green Bay, WI issued this small craft advisory at Nov 26, 2011, 4:47 AM CST. It took effect at Nov 27, 2011, 3:00 AM CST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2011, 4:47 AM CST (10:47 UTC)
In effect from
Nov 27, 2011, 3:00 AM CST
Expired
Nov 27, 2011, 8:00 PM CST
In force
17 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

947 
WHUS73 KGRB 261047
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
447 AM CST SAT NOV 26 2011

...GUSTY NORTHWEST WINDS EXPECTED LATE TONIGHT INTO SUNDAY...

.WINDS WILL TURN NORTHWEST IN THE WAKE OF A COLD FRONT THIS
EVENING...THEN INCREASE TO 15 TO 25 KTS WITH HIGHER GUSTS LATE
TONIGHT INTO SUNDAY. THE STRONGEST GUSTS ARE ANTICIPATED NEAR
DEATHS DOOR.

LMZ541>543-261900-
/O.CAN.KGRB.SC.Y.0083.000000T0000Z-111128T0000Z/
/O.NEW.KGRB.SC.Y.0084.111127T0900Z-111128T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
447 AM CST SAT NOV 26 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 6 PM CST SUNDAY.

* NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS WITH HIGHER GUSTS
  LATE TONIGHT...THEN CONTINUE ON SUNDAY. THE STRONGEST WINDS ARE
  ANTICIPATED NEAR DEATHS DOOR...WHERE GUSTS MAY EXCEED 30 KTS.

* WAVES OF 2 TO 4 FT ARE EXPECTED...LOCALLY HIGHER NEAR DEATHS
  DOOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-261900-
/O.NEW.KGRB.SC.Y.0084.111127T0900Z-111128T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
447 AM CST SAT NOV 26 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 6 PM CST SUNDAY.

* NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS WITH HIGHER GUSTS
  LATE TONIGHT...THEN CONTINUE ON SUNDAY. THE STRONGEST WINDS ARE
  ANTICIPATED NEAR GILLS ROCK...SISTER BAY AND THE DEATHS DOOR
  AREA...WHERE GUSTS MAY EXCEED 30 KTS.

* WAVES OF 3 TO 5 FT ARE EXPECTED...ESPECIALLY IN THE CENTRAL AND
  NORTHERN BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
KIECKBUSCH
7 follow-up statements
200 
WHUS73 KGRB 261530
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
930 AM CST SAT NOV 26 2011

...GUSTY NORTHWEST WINDS EXPECTED LATE TONIGHT INTO SUNDAY...

.WINDS WILL TURN NORTHWEST IN THE WAKE OF A COLD FRONT THIS
EVENING...THEN INCREASE TO 15 TO 25 KTS WITH HIGHER GUSTS LATE
TONIGHT INTO SUNDAY. THE STRONGEST GUSTS ARE ANTICIPATED NEAR
DEATHS DOOR.

LMZ521-522-541>543-262330-
/O.CON.KGRB.SC.Y.0084.111127T0900Z-111128T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
930 AM CST SAT NOV 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST
SUNDAY...

* NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS WITH HIGHER 
  GUSTS LATE TONIGHT...THEN CONTINUE ON SUNDAY. THE STRONGEST 
  WINDS ARE ANTICIPATED NEAR GILLS ROCK...SISTER BAY AND THE 
  DEATHS DOOR AREA...WHERE GUSTS MAY EXCEED 30 KTS. 

* WAVES OF 3 TO 5 FT ARE EXPECTED...ESPECIALLY IN THE CENTRAL 
  AND NORTHERN BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
440 
WHUS73 KGRB 262230
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
430 PM CST SAT NOV 26 2011

...GUSTY NORTHWEST WINDS EXPECTED LATE TONIGHT INTO SUNDAY...

.WINDS WILL TURN NORTHWEST IN THE WAKE OF A COLD FRONT THIS
EVENING...THEN INCREASE TO 15 TO 25 KTS WITH HIGHER GUSTS LATE
TONIGHT INTO SUNDAY. THE STRONGEST GUSTS ARE ANTICIPATED NEAR
DEATHS DOOR.

LMZ521-522-541>543-270630-
/O.CON.KGRB.SC.Y.0084.111127T0900Z-111128T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
430 PM CST SAT NOV 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST
SUNDAY...

* NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS WITH HIGHER 
  GUSTS LATE TONIGHT...THEN CONTINUE ON SUNDAY. THE STRONGEST 
  WINDS ARE ANTICIPATED NEAR GILLS ROCK...SISTER BAY AND THE 
  DEATHS DOOR AREA...WHERE GUSTS MAY EXCEED 30 KTS. 

* WAVES OF 3 TO 5 FT ARE EXPECTED...ESPECIALLY IN THE CENTRAL 
  AND NORTHERN BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
661 
WHUS73 KGRB 270311
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
911 PM CST SAT NOV 26 2011

...GUSTY NORTHWEST WINDS EXPECTED LATE TONIGHT INTO SUNDAY...

.WINDS WILL TURN NORTHWEST IN THE WAKE OF A COLD FRONT...THEN
INCREASE TO 15 TO 25 KTS WITH HIGHER GUSTS LATE TONIGHT INTO
SUNDAY. THE STRONGEST GUSTS ARE ANTICIPATED NEAR DEATHS DOOR.

LMZ521-522-541>543-271115-
/O.CON.KGRB.SC.Y.0084.111127T0900Z-111128T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
911 PM CST SAT NOV 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST
SUNDAY...

* NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS WITH HIGHER 
  GUSTS LATE TONIGHT...THEN CONTINUE ON SUNDAY. THE STRONGEST 
  WINDS ARE ANTICIPATED NEAR GILLS ROCK...SISTER BAY AND THE 
  DEATHS DOOR AREA...WHERE GUSTS MAY EXCEED 30 KTS. 

* WAVES OF 3 TO 5 FT ARE EXPECTED...ESPECIALLY IN THE CENTRAL 
  AND NORTHERN BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
305 
WHUS73 KGRB 271013
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
413 AM CST SUN NOV 27 2011

...GUSTY NORTHWEST WINDS ON LAKE MICHIGAN TODAY...

.NORTHWEST WINDS OF 15 TO 25 KTS WITH HIGHER GUSTS ARE EXPECTED
TODAY. THE STRONGEST GUSTS ARE ANTICIPATED NEAR DEATHS DOOR.

LMZ521-522-541>543-271815-
/O.CON.KGRB.SC.Y.0084.000000T0000Z-111128T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
413 AM CST SUN NOV 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* NORTHWEST WINDS OF 15 TO 25 KTS WITH HIGHER GUSTS WILL CONTINUE
  TODAY. THE STRONGEST WINDS ARE ANTICIPATED NEAR GILLS
  ROCK...SISTER BAY AND THE DEATHS DOOR AREA...WHERE GUSTS MAY
  EXCEED 30 KTS.

* WAVES OF 3 TO 5 FT ARE EXPECTED...ESPECIALLY IN THE CENTRAL AND
  NORTHERN BAY...AND NEAR DEATHS DOOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
068 
WHUS73 KGRB 271554
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
954 AM CST SUN NOV 27 2011

...GUSTY NORTHWEST WINDS ON LAKE MICHIGAN THIS AFTERNOON...

.NORTHWEST WINDS OF 15 TO 25 KTS WITH HIGHER GUSTS ARE EXPECTED
THIS AFTERNOON. THE STRONGEST GUSTS ARE ANTICIPATED NEAR DEATHS
DOOR.

LMZ521-522-541>543-280000-
/O.CON.KGRB.SC.Y.0084.000000T0000Z-111128T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
954 AM CST SUN NOV 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* NORTHWEST WINDS OF 15 TO 25 KTS WITH HIGHER GUSTS WILL CONTINUE
  THROUGH THE AFTERNOON. THE STRONGEST WINDS ARE ANTICIPATED NEAR
  GILLS ROCK...SISTER BAY AND THE DEATHS DOOR AREA...WHERE GUSTS
  MAY EXCEED 30 KTS.

* WAVES OF 3 TO 5 FT ARE EXPECTED...ESPECIALLY IN THE CENTRAL 
  AND NORTHERN BAY...AND NEAR DEATHS DOOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
526 
WHUS73 KGRB 272100
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
300 PM CST SUN NOV 27 2011

...GALE FORCE WINDS POSSIBLE TUESDAY INTO TUESDAY NIGHT...

.NORTHWEST WINDS OF 15 TO 25 KTS WITH LINGER THROUGH EARLY EVENING
BEFORE SUBSIDING. FROM TUESDAY INTO TUESDAY NIGHT...A DEEPENING
LOW PRESSURE SYSTEM PASSING JUST TO THE SOUTHEAST OF THE STATE
MAY GENERATE STRONG NORTH GALES OVER LAKE MICHIGAN.

LMZ541>543-280500-
/O.EXT.KGRB.SC.Y.0084.000000T0000Z-111128T0200Z/
/O.NEW.KGRB.GL.A.0007.111129T1200Z-111130T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
300 PM CST SUN NOV 27 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS
EVENING...
...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH LATE
TUESDAY NIGHT. 

* NORTHWEST WINDS OF 15 TO 25 KTS WITH HIGHER GUSTS TO 30 KTS WILL
  LINGER THROUGH EARLY EVENING BEFORE SUBSIDING TONIGHT. NORTH
  GALES WILL INCREASE TO 35 KTS WITH GUSTS TO 40 KTS ON TUESDAY.
 
* WAVES OF 2 TO 4 FT TONIGHT. WAVES EXPECTED TO INCREASE TO 6 TO 9
  FEET ON TUESDAY AND CONTINUING INTO TUESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$

LMZ521-522-280200-
/O.EXT.KGRB.SC.Y.0084.000000T0000Z-111128T0200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
300 PM CST SUN NOV 27 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS
EVENING...

* NORTHWEST WINDS OF 15 TO 25 KTS WITH HIGHER GUSTS WILL LINGER
  THROUGH EARLY EVENING BEFORE SUBSIDING. 

* WAVES 1 TO 4 FEET THIS EVENING...THEN SUBSIDING TO 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

TH/SAC
164 
WHUS73 KGRB 272116 AAA
MWWGRB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
316 PM CST SUN NOV 27 2011

...GALE FORCE WINDS POSSIBLE TUESDAY INTO TUESDAY NIGHT...

.NORTHWEST WINDS OF 15 TO 25 KTS WILL LINGER THROUGH EARLY
EVENING BEFORE SUBSIDING. A DEEPENING LOW PRESSURE SYSTEM PASSING
JUST TO THE SOUTHEAST OF THE STATE MAY GENERATE STRONG NORTH GALES
OVER LAKE MICHIGAN.

LMZ541>543-280530-
/O.CON.KGRB.SC.Y.0084.000000T0000Z-111128T0200Z/
/O.CON.KGRB.GL.A.0007.111129T1200Z-111130T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
316 PM CST SUN NOV 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH LATE
TUESDAY NIGHT...

* NORTHWEST WINDS OF 15 TO 25 KTS WITH HIGHER GUSTS TO 30 KTS 
  WILL LINGER THROUGH EARLY EVENING BEFORE SUBSIDING TONIGHT. 
  NORTH GALES WILL INCREASE TO 35 KTS WITH GUSTS TO 40 KTS ON 
  TUESDAY. 

* WAVES OF 2 TO 4 FT TONIGHT. WAVES EXPECTED TO INCREASE TO 6 TO 
  9 FEET ON TUESDAY AND CONTINUING INTO TUESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$

LMZ521-522-280200-
/O.CON.KGRB.SC.Y.0084.000000T0000Z-111128T0200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
316 PM CST SUN NOV 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS
EVENING...

* NORTHWEST WINDS OF 15 TO 25 KTS WITH HIGHER GUSTS WILL LINGER 
  THROUGH EARLY EVENING BEFORE SUBSIDING. 

* WAVES 2 TO 4 FEET THIS EVENING...THEN SUBSIDING TO 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 26, 4:24 AM CST, 23 minutes earlier.

Area forecast discussion, Nov 26, 4:24 AM CST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
424 AM CST SAT NOV 26 2011

.SHORT TERM...TODAY THROUGH SUNDAY...MAIN FCST CONCERNS ARE PCPN
TRENDS AND TYPE...AND PSBL ACCUMS IN THE LAKE SUPERIOR SNOW BELT.

A SHARP UPPER TROF WAS SHIFTING EAST ACROSS THE NORTHERN PLAINS
EARLY THIS MORNING. A COUPLE SHORT-WAVES AND A JET STREAK RIDING
UP THE EAST SIDE OF THIS TROF WERE COMBINING WITH LLVL WAA TO
PRODUCE A LARGE SWATH OF LIGHT RAIN OVER THE NW HALF OF WI. THIS
RAIN WAS OCCURRING IN ADVANCE OF A LOW PRESSURE SYSTEM AND
ASSOCIATED COLD FRONT OVER SOUTHERN MN.

THE LARGE AREA OF RAIN IS EXPECTED TO SHIFT EAST DURING THE DAY...
EVENTUALLY FILLING IN OVER THE LKSHR COUNTIES BY MIDDAY. WILL
CARRY CATEGORICAL POPS FOR THE ENTIRE FCST AREA. THE RAIN WILL
TAPER OFF TO SCT SHOWERS FROM WEST TO EAST AS THE COLD FRONT
MOVES THROUGH THIS AFTERNOON AND EVENING...AND A WEAK DRY SLOT
ARRIVES. USED A BLEND OF THE PREVIOUS FCST AND SREF FOR MAX
TEMPS TODAY...WHICH WILL LIKELY ONLY WARM ABOUT 5 DEGREES ABOVE
THE CURRENT READINGS.

ANY LINGERING PCPN IS EXPECTED TO GRADUALLY MIX WITH OR CHANGE TO
SNOW FROM NW TO SE TONIGHT AS COLDER AIR ARRIVES. PCPN TYPE WILL
BE TRICKY IN THE SOUTHERN PART OF THE FA...WHERE DRYING IN THE
MID-LEVELS (WITH THE DRY SLOT) MAY STRIP OUT ANY ICE CRYSTALS IN
THE SATURATED LAYER...AND LIMIT THE POTENTIAL FOR A CHANGEOVER TO
SNOW. HIGHEST POPS FOR TONIGHT INTO SUNDAY WILL BE ACROSS FAR NC
WI...INCLUDING VILAS COUNTY...WHERE SOME LAKE-ENHANCED SNOW WILL
DEVELOP. FAVORABLE LLVL WIND TRAJECTORIES...LK-H8 DELTA-T'S OF
15-16 C...AND SOME ENHANCEMENT DUE TO THE UPPER TROF PASSAGE CAN
BE EXPECTED LATE TONIGHT. HOWEVER...ONLY A BRIEF PERIOD OF
INSTABILITY IS EXPECTED...AND THERMODYNAMIC PROFILES DO NOT
SUPPORT DENDRITIC ICE CRYSTAL GROWTH. GIVEN THE NEGATIVE
FACTORS...THIS APPEARS TO BE A MARGINAL EVENT...SO SNOWFALL
AMOUNTS WERE LOWERED TO 1 TO 3 INCHES OVER VILAS COUNTY. THE
LK-EFFECT SNOWFALL SHOULD TAPER OFF ON SUNDAY AFTERNOON.

HIGH TEMPERATURES WILL BE ABOUT 15 DEGREES COLDER ON SUNDAY.

.LONG TERM...SUNDAY NIGHT THROUGH NEXT SATURDAY.

THE LATEST GFS ENSEMBLE MEAN INDICATES THAT THE LARGE TROUGH OVER
THE EASTERN CONUS LATE THIS WEEKEND WILL GET REINFORCED BY A COUPLE
SHORTWAVES...WHICH WILL HELP NW FLOW REMAIN OVERHEAD FOR MUCH OF
THIS FORECAST.  THE OPERATIONAL MEDIUM RANGE MODELS SHOW THIS AS
WELL...THOUGH AN INITIALIZATION ERROR CAUSED THE 00Z GFS TO DIVERGE
EARLY THIS WEEK WITH THE UPPER LOW OVER THE SOUTHEAST CONUS.  WILL
THEREFORE USE A BLEND OF THE ECMWF AND GEM THROUGH 12Z
WEDNESDAY...BEFORE GOING WITH A ECMWF/GFS BLEND THEREAFTER.

SUNDAY NIGHT THROUGH MONDAY NIGHT...SHORTWAVE TROUGH WILL BE EXITING
TO THE EAST SUNDAY EVENING AND HIGH PRESSURE WILL BE BUILDING INTO
THE REGION.  MODELS SHOW DRY AIR AT 850-700MB QUICKLY ARRIVING...BUT
WONDER IF ITS TOO QUICK GIVEN THE THERMAL TROUGHING IN PLACE AT 00Z
MON.  THINK WILL HAVE SOME STRATO-CU STICKING AROUND UNTIL THE RIDGE
AXIS ARRIVES AND 850MB WINDS TURN TO THE WEST.  WILL TWEAK CLOUD
COVER UPWARDS A LITTLE IN THE EVENING...BUT SKIES SHOULD TURN MOSTLY
CLEAR OVERNIGHT.  WARM ADVECTION CRANKS UP ON MONDAY AHEAD OF THE
NEXT TROUGH TO DIVE INTO THE NORTHERN PLAINS.  SHOULD SEE SOME MID
AND HIGH CLOUDS ON THE INCREASE ON MONDAY...BUT LOW LEVELS WILL
REMAIN DRY.  THE SHORTWAVE WILL DRIVE A COLD FRONT ACROSS THE
FORECAST AREA MONDAY NIGHT.  MOISTURE WILL REMAIN IN SHORT SUPPLY
AHEAD AND BEHIND THE FRONT...MAKING EVEN LAKE EFFECT SNOW SHOWERS
TOUGH TO COME BY DESPITE DELTA T/S INCREASING TO AROUND 13C BY 12Z
TUESDAY.  WILL KEEP A MENTION OF FLURRIES OVER THE SNOW BELTS OF N-C
WISCONSIN. TEMPERATURES WILL BE SLIGHTLY ABOVE NORMAL OVER THE
PERIOD.

REST OF THE FORECAST...HIGH PRESSURE WILL BE PASSING ACROSS THE
REGION TUESDAY AND TUESDAY NIGHT WHICH WILL LEAD TO QUIET
CONDITIONS...THOUGH WILL SEE INCREASING CLOUDS TUESDAY NIGHT THANKS
TO JET ENERGY BRINGING A SWATH OF MID AND HIGH LEVEL MOISTURE.
SHORTWAVE ENERGY WILL BE SWINGING ACROSS SOUTHERN CANADA WHICH WILL
PUSH A COLD FRONT INTO NORTHWEST WISCONSIN BY LATE WEDNESDAY...AND
ACROSS THE FORECAST AREA WEDNESDAY NIGHT INTO THURSDAY.  ALREADY
CARRYING SLIGHT CHANCE POPS ON THURSDAY AND THIS LOOKS FINE.  WILL
CARRY THE HIGHEST POPS OVER N-C WISCONSIN DUE A DECENT SURGE OF
POLAR AIR ARRIVING.  THIS TIME...THE POLAR AIRMASS WILL BE HANGING
AROUND FOR AWHILE.
&&

.AVIATION...(FOR THE 06Z TAF ISSUANCE) LOW CLDS SHOULD REMAIN
ENTRENCHED ACRS THE AREA OVERNIGHT. EXPECT CIGS AND VSBYS TO EDGE
DOWNWARD. PCPN MOST LIKELY ACRS THE W...WHERE THERE WL BE SOME
RN/DZ. SHALLOWER MOISTURE IN THE E SUGGESTS MAINLY DZ TNGT.
&&

.MARINE...HAVE DELAYED THE START TIME FOR THE SMALL CRAFT ADVISORY
UNTIL LATE TONIGHT (09Z/SUN) AND ADDED THE BAY ZONES. CURRENT
WINDS AND WAVES ARE WELL BLO CRITERIA...AND SHOULD REMAIN THAT
WAY UNTIL AFTER THE SFC LOW LIFTS NE OF THE RGN LATER TONIGHT.
THE GRADIENT WILL INCREASE BEHIND THE LOW LATE TONIGHT...WITH
GUSTY NW WINDS DEVELOPING AS COLDER AIR ADVECTS INTO THE RGN.
THE STRONGEST GUSTS WILL LIKELY OCCUR NEAR DEATHS DOOR ON SUNDAY
MORNING.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

KIECKBUSCH/MPC
Hazardous weather outlook, Nov 25, 2:53 PM CST, 13 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
253 PM CST FRI NOV 25 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-262100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
253 PM CST FRI NOV 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

HAZARDOUS TRAVEL IS POSSIBLE AT TIMES SATURDAY NIGHT INTO EARLY
SUNDAY AFTERNOON. RAIN IS EXPECTED TO CHANGE OVER TO SNOW SATURDAY
NIGHT FROM WEST TO EAST. SEVERAL INCHES OF SNOW ARE POSSIBLE ACROSS
FAR NORTH CENTRAL AND FAR NORTHEAST WISCONSIN WITH ONLY MINOR
ACCUMULATIONS POSSIBLE OVER THE REMAINDER OF THE REGION BY SUNDAY
AFTERNOON. ALTHOUGH AMOUNTS WILL BE MINOR AWAY FROM THE SNOW BELT
REGION...ANY SNOWFALL CAN CAUSE SLICK ROADS...LEADING TO TRAFFIC
ACCIDENTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-262100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
253 PM CST FRI NOV 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

WIND GUSTS COULD APPROACH GALE FORCE SUNDAY INTO SUNDAY EVENING...
ESPECIALLY OVER THE COASTAL WATERS OF NORTHERN DOOR COUNTY.

MG/ECKBERG

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.